# SDR 0600296301

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,488 hours, 9,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 AFT RT WING EMERGENCY LIGHTS INOP.  REPLACED FUSE.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
